# SDR SWAA020580

- Difficulty date: March 18, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 24,557 hours, 21,610 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE GIRT ASSY OUT OF ADJUST.  ADJUSTED SLIDE PER MM..
